SciELO - Scientific Electronic Library Online

 
vol.33 número3Classes de (≤ 3,ω,ω*,Ω, Ω∗)-hypomorphie infiniesOn the qualitative properties of differential equations of third order with retarded argument índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHANDRA TRIPATHY, Binod  y  JYOTI SARMA, Diganta. Generalized b-closed sets in ideal bitopological spaces. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.315-324. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300006.

In this articleweintroduce theconcept of generalized b-closed sets with respect to an ideal in bitopological spaces, which is the extension of the concepts of generalized b-closed sets.

Palabras clave : Bitopological spaces; - Igb-closedsets; - Igb-open sets; - gb-closed sets; - gb-open sets.

        · texto en Inglés     · Inglés ( pdf )